Jump to content

Search the Community

Showing results for tags 'drug interactions'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Just wondering on people's thoughts on this? The heaviness and dread and unable to move and despair I've certainly had in years on and off meds but I also suffered in childhood from a lot of crying spells and dread feelings but I never found the root cause and now I've thrown into the mix stupid medication. I've tried counselling, CBT, change of diet, eft and doesn't seem like much shifts it..it feels like there could be hundreds of causes but until the root is found anything else doesn't touch it. What has others experiences been? Did you find the root cause and how on earth did you find it? I feel like I need a list of all possible causes so I can test and go through them..I've had tests for thyroid done btw. Thank you.
  2. My prescribing doctor (a doctor in psychiatric nursing) is supportive of coming off of the Cymbalta and is recommending a taper of 10% of current dose/week. I am on 60mg, so this will take me approximately 9 months. After reading the posts in the forums, I am now feeling nervous that this will be too fast. I would be willing to do the 10% decrease every month if it weren't for wanting to try to have a baby. I do not want to carry a baby while taking Cymbalta. I am 32 now and would like to be able to start trying in a year. Does anyone have any thoughts or advice? I'm trying to be positive, but realistic.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy